MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC LINGO GLUCOSE SYSTEM; N/A

ABBOTT DIABETES CARE INC LINGO GLUCOSE SYSTEM; N/A
Model Number 77263-01
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reports electric shock on the fifth day of wear, while wearing an abbott diabetes care device.There was no report of fire, smoke, or explosion.There was no report of death, serious injury, or mistreatment associated with this event.
 
Additional Manufacturer Narrative
The reported product has been returned and is currenlty undergoing investigation.A follow-up report will be submitted upon completion of investigation activities or if additional information is obtained.All pertinent information available to abbott diabetes care has been submitted.
 
Additional Manufacturer Narrative
Sensor (b)(6) has been returned and investigated.Visual inspection performed on the returned sensor and sensor plug and the sensor plug is fully seated.Customer stated that the sensor had worn for 4 days without issue, then randomly on 5th day forward to feel a electric shock.No evidence of burn marks was observed.The returned sensor was further investigated and de-cased.Performed an internal visual inspection on the sensor¿s pcba (printed circuit board assembly); no issues were observed.An extended investigation was performed.The puck was received by the hardware product quality engineering (hpqe) team.A visual inspection was performed using a digital microscope (eq5324) on the returned puck.No signs of damage were observed during the inspection.An smu (source meter unit) test was performed to check the functionality of the returned puck and check the accuracy of the puck's readings.The returned puck had an electrical current measured to be within specification indicating no accuracy issues were present in the puck.Additionally, a poise voltage test was performed and results that were within specification were observed, indicating no issues with electrical signal lines integral to the glucose reading process of the returned puck.The poise voltage test was performed.A temperature test was performed, while the room temperature was within specification indicating that the puck's thermistor was fully functional.A current consumption test was performed using a keithley source meter.The returned puck had an off-current measurement of 48na and an on-current measurements of 30ua, which is within specification.The results of the current consumption test show that the returned sensor is not drawing excess current in an activated or inactivated state; therefore, the observation of electric shocks is not confirmed.The returned sensor passed all testing, and no evidence of a product malfunction was observed during the investigation this issue is not confirmed.An extended investigation has been performed for the reported complaint and it has been determined that there was no indication that the product did not meet specification.Dhrs (device history review) for the libre sensor and sensor kit was reviewed and the dhrs showed the libre sensor and sensor kit met specifications prior to release to distribution.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description

Brand Name
LINGO GLUCOSE SYSTEM
Common Device Name
N/A
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda, CA 94502-7001
4157205405
MDR Report Key22916347
Report Number2954323-2025-34458
Device Sequence Number18607970
Product Code SAF
UDI-Device Identifier00357599848002
UDI-Public(01)00357599848002(17)2026-02-28(10)KTP011912(91)77263-01
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K233655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2026
Device Model Number77263-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown